| Model Number |
12860 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/27/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is being evaluated at the manufacturing site.When the investigation is complete, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported that the patient therapy controller (ptc) became unresponsive.Troubleshooting attempts were not successful.There were no patient effects reported.
Additional Manufacturer Narrative
Device evaluation: the device was subjected to visual external and internal inspection, as well as functional testing.The evaluation determined that the issue was due to a component that was not operating normally.Based on the results of the investigation, the reported event was confirmed.(b)(4).